# SDR AALA20150306006

- Difficulty date: March 6, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 9,248 hours, 3,590 cycles
- Engine: Cfmint CFM567B242
- Engine time: 9,248 hours, 3,590 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9324M60G01
- Part serial: 960873
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 9,248 hours, 3,590 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  ACFT RETURNED AFTER STRIKING A FLOCK OF BIRDS.  R & R THE NR 2 ENG.  TEAR DOWN REVEALED THE ENG SUSTAINED DAMAGE TO THE FAN BLADES, OUTLET GUIDE VANES & FAN CASE.
